Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 2:07 PM EDT for Muscogee County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 2:07 PM EDT (18:07 UTC)
- Expired
- Aug 6, 2015, 2:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
067
WWUS82 KFFC 061807
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT THU AUG 6 2015
GAZ089-061830-
MUSCOGEE GA-
207 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 230 PM
EDT...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...UPATOI...NORTH FORT BENNING...EDGEWOOD...
KENWOOD...VISTA TERRACE...FLAT ROCK...BENNING HILLS...ROSE HILL...
AVONDALE...SAND HILL...CARTER ACRES...BENNING PARK...COLUMBUS
METROPOLITAN AIRPORT...HIGHLAND PARK...BATTLE PARK...CUSTER ROAD
TERRACE...SAINT MARYS HILLS AND LAUREL HILLS.
LAT...LON 3258 8469 3256 8469 3256 8468 3253 8468
3251 8473 3242 8477 3241 8488 3237 8496
3238 8499 3239 8497 3241 8498 3244 8497
3245 8500 3250 8500 3253 8502
TIME...MOT...LOC 1806Z 265DEG 29KT 3244 8497
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:35 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 6, 1:35 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EDT THU AUG 6 2015 .PREV DISCUSSION... SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ SHORTWAVE SITUATED ACROSS THE MID MISSISSIPPI VALLEY THIS MORNING WILL CONTINUE SHIFTING EAST AND TRACK ACROSS THE TN VALLEY AND GEORGIA TODAY. THIS WAVE WILL EVENTUALLY MOVE EAST OF THE CWA BY FRIDAY AFTERNOON. THE COLD FRONT ASSOCIATED WITH THIS WILL MOVE THROUGH FRIDAY AND SHOULD CLEAR THE SOUTHEAST PART OF THE CWA AROUND THE END OF THE SHORT TERM. THE MAIN IMPACT FROM THIS SHORTWAVE WILL BE FELT TODAY AND TONIGHT. RAIN CHANCES GREATLY INCREASE THIS AFTERNOON AND EVENING INTO THE LIKELY TO CATEGORICAL RANGE. HI RES MODELS ARE NOT CONSISTENT IN TERMS OF TIMING...BUT OVERALL CONSENSUS IS FOR ACTIVITY TO INCREASE AFTER 17-18Z AND CONTINUE THROUGH THE AFTERNOON. THEN A BETTER ORGANIZED CLUSTER OF STORMS SHOULD PUSH THROUGH THE CWA AFTER 00Z...BETTER ALIGNED TIMING WISE WITH THE AXIS OF THE UPPER LEVEL SHORTWAVE. INSTABILITY IS STILL PROGGED AROUND OR JUST ABOVE 2500 J/KG WHILE SHEAR IS MORE MARGINAL. STILL ENOUGH POTENTIAL WITH THE DYNAMICS FROM THE UPPER LEVEL SYSTEM AND THE INSTABILITY FOR SEVERE STORMS THIS AFTERNOON INTO TONIGHT. THE BETTER CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO DUBLIN AND SPC HAS ALMOST THE WHOLE CWA UNDER A SLIGHT RISK TODAY. THE MAIN THREAT CONTINUES TO BE DAMAGING WIND. PRECIPITATION WILL LINGER AROUND CENTRAL GEORGIA FOR FRIDAY AND AS THE FRONT PUSHES THROUGH...THE THREAT FOR STRONG TO SEVERE STORMS WILL ALSO PUSH SOUTH OF THE CWA. WINDS WILL INCREASE FOR FRIDAY WITH THE FRONT WITH SUSTAINED VALUES AROUND 10-15MPH...BUT STILL WELL UNDER WIND ADVISORY CRITERIA. THE CLOUD COVERAGE TODAY WILL HELP TO MODERATE THE HIGH TEMPERATURES AND MOST AREAS WILL NOT GET OUT OF THE 80S ACROSS NORTH GEORGIA. HIGHS TODAY ARE EXPECTED TO BE WITHIN THREE DEGREES OF NORMAL. 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 344 AM EDT THU AUG 6 2015/ LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA && .AVIATION... 18Z UPDATE... MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND 09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...18Z UPDATE... MEDIUM. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 91 71 90 71 / 80 60 30 10 ATLANTA 87 72 88 73 / 80 70 20 10 BLAIRSVILLE 82 68 81 63 / 80 70 20 10 CARTERSVILLE 87 71 87 69 / 80 80 20 10 COLUMBUS 90 74 92 74 / 60 50 40 10 GAINESVILLE 85 71 86 71 / 80 70 20 10 MACON 92 75 93 73 / 60 50 40 10 ROME 88 71 89 69 / 90 80 20 10 PEACHTREE CITY 87 72 89 70 / 80 70 20 10 VIDALIA 93 74 93 75 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 518 AM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 518 AM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 6, 8:55 AM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 AM EDT THU AUG 6 2015
GAZ008-009-061330-
TOWNS GA-UNION GA-
855 AM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND EASTERN UNION COUNTIES
UNTIL 930 AM EDT...
AT 854 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR THE BRASSTOWN BALD VISITORS
CENTER...OR 7 MILES SOUTHWEST OF HIAWASSEE...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...BRASSTOWN BALD...TRACK ROCK...MACEDONIA...MOUNTAIN
SCENE...BLUE MOUNTAIN SHELTER AND TITUS.
LAT...LON 3491 8361 3491 8363 3490 8363 3488 8366
3483 8366 3482 8365 3481 8367 3480 8386
3490 8389 3499 8365
TIME...MOT...LOC 1254Z 254DEG 15KT 3486 8382Special weather statement, Aug 6, 1:43 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EDT THU AUG 6 2015
GAZ072-082-083-061815-
TWIGGS GA-JONES GA-BIBB GA-
143 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
SOUTHEASTERN JONES AND NORTHEASTERN BIBB COUNTIES UNTIL 215 PM EDT...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PAYNE...OR NORTH MACON...MOVING EAST AT 35
MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...JAMES...DRY BRANCH...
FRANKLINTON...MOUNTAIN SPRINGS...GRISWOLDVILLE...POSTELL...GREENBERRY
CROSSROADS...CROSS KEYS AND ARKWRIGHT.
LAT...LON 3279 8374 3295 8372 3301 8338 3300 8338
3291 8339 3290 8341 3288 8340 3275 8341
TIME...MOT...LOC 1742Z 269DEG 29KT 3288 8364
16Special weather statement, Aug 6, 1:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT THU AUG 6 2015
GAZ091-102-103-061830-
WEBSTER GA-MARION GA-STEWART GA-
152 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN MARION AND
STEWART COUNTIES UNTIL 230 PM EDT...
AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RICHLAND...OR NEAR LUMPKIN...MOVING EAST AT
35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...SEMINOLE...SANFORD...
BROOKLYN...TROUTMAN...CHARLES...DRANEVILLE...CHURCH HILL...PROVIDENCE
CANYON STATE PARK...WESTVILLE...KIMBROUGH...CENTERPOINT...
LEVERETTS...DUMAS AND CHAMBLISS.
LAT...LON 3192 8468 3193 8468 3192 8469 3193 8480
3193 8492 3195 8496 3198 8496 3198 8499
3215 8487 3225 8443 3192 8445
TIME...MOT...LOC 1752Z 265DEG 29KT 3209 8474
16Special weather statement, Aug 6, 1:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT THU AUG 6 2015
GAZ090-091-061830-
MARION GA-CHATTAHOOCHEE GA-
159 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR MARION AND CHATTAHOOCHEE COUNTIES
UNTIL 230 PM EDT...
AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUSSETA...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...CUSSETA...PUTNAM...BRANTLEY...RENFROE...DOYLE...
MANTA...TAZEWELL...ZELLOBEE...CHRISTOPHER...JAMESTOWN/SOUTH FORT
BENNING AND DRANEVILLE.
LAT...LON 3221 8461 3223 8462 3223 8488 3240 8490
3241 8488 3241 8479 3243 8477 3248 8442
3230 8440 3229 8441 3223 8441 3223 8443
3221 8443
TIME...MOT...LOC 1759Z 265DEG 29KT 3233 8480
16Special weather statement, Aug 6, 2:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT THU AUG 6 2015
GAZ089-061830-
MUSCOGEE GA-
207 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE COUNTY UNTIL 230 PM
EDT...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...BIBB CITY...UPATOI...NORTH FORT BENNING...EDGEWOOD...
KENWOOD...VISTA TERRACE...FLAT ROCK...BENNING HILLS...ROSE HILL...
AVONDALE...SAND HILL...CARTER ACRES...BENNING PARK...COLUMBUS
METROPOLITAN AIRPORT...HIGHLAND PARK...BATTLE PARK...CUSTER ROAD
TERRACE...SAINT MARYS HILLS AND LAUREL HILLS.
LAT...LON 3258 8469 3256 8469 3256 8468 3253 8468
3251 8473 3242 8477 3241 8488 3237 8496
3238 8499 3239 8497 3241 8498 3244 8497
3245 8500 3250 8500 3253 8502
TIME...MOT...LOC 1806Z 265DEG 29KT 3244 8497
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:07 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Aug 6, 6:51 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 24 min |
| Aug 6, 7:50 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 25 min |
| Aug 6, 8:55 AM EDT | Special Weather Statement | FFC | Towns | 35 min |
| Aug 6, 1:43 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Aug 6, 1:59 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 31 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | FFC | Troup | 30 min |
| Aug 6, 2:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Aug 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 34 min |
| Aug 6, 2:28 PM EDT | Special Weather Statement | FFC | Crisp | 47 min |
| Aug 6, 2:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Aug 6, 2:34 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 6, 2:39 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Aug 6, 2:48 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 27 min |
| Aug 6, 2:50 PM EDT | Special Weather Statement | FFC | Barrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more | 40 min |
| Aug 6, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 40 min |
| Aug 6, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 37 min |
| Aug 6, 3:00 PM EDT | Special Weather Statement | FFC | Spalding | 45 min |
| Aug 6, 3:04 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Aug 6, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 34 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 29 min |
| Aug 6, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Aug 6, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more | 66 min |
| Aug 6, 3:35 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Aug 6, 3:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Clarke, Jackson, Madison, Oconee, Oglethorpe | 52 min |
| Aug 6, 3:40 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Aug 6, 3:43 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 62 min |
| Aug 6, 3:46 PM EDT | Special Weather Statement | FFC | Talbot | 29 min |
| Aug 6, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more | 42 min |
| Aug 6, 4:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Aug 6, 4:04 PM EDT | Special Weather Statement | FFC | Peach | 26 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Aug 6, 4:07 PM EDT | Special Weather Statement | FFC | Monroe | 23 min |
| Aug 6, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 35 min |
| Aug 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Putnam, Taliaferro, Warren | 29 min |
| Aug 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 34 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe, Twiggs | 32 min |
| Aug 6, 4:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 6, 4:37 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 38 min |
| Aug 6, 4:42 PM EDT | Special Weather Statement | FFC | Jefferson | 18 min |
| Aug 6, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 41 min |
| Aug 6, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Aug 6, 4:54 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 36 min |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 47 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Aug 6, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 48 min |
| Aug 6, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Aug 6, 5:33 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 31 min |
| Aug 6, 5:45 PM EDT | Special Weather Statement | FFC | Jones | 30 min |
| Aug 6, 6:01 PM EDT | Special Weather Statement | FFC | Candler | 29 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | FFC | Jones | 46 min |
| Aug 6, 6:17 PM EDT | Special Weather Statement | FFC | Chattahoochee | 28 min |
| Aug 6, 6:42 PM EDT | Special Weather Statement | FFC | Marion | 33 min |
| Aug 6, 7:12 PM EDT | Special Weather Statement | FFC | Marion | 48 min |
| Aug 6, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 30 min |
| Aug 6, 7:19 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 26 min |
| Aug 6, 7:43 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 47 min |
| Aug 6, 7:55 PM EDT | Special Weather Statement | FFC | Heard | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.